Boundary value problems with jumping nonlinearities

Svatopluk Fučík

Časopis pro pěstování matematiky (1976)

  • Volume: 101, Issue: 1, page 69-87
  • ISSN: 0528-2195

How to cite


Fučík, Svatopluk. "Boundary value problems with jumping nonlinearities." Časopis pro pěstování matematiky 101.1 (1976): 69-87. <>.

author = {Fučík, Svatopluk},
journal = {Časopis pro pěstování matematiky},
language = {eng},
number = {1},
pages = {69-87},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Boundary value problems with jumping nonlinearities},
url = {},
volume = {101},
year = {1976},

AU - Fučík, Svatopluk
TI - Boundary value problems with jumping nonlinearities
JO - Časopis pro pěstování matematiky
PY - 1976
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 101
IS - 1
SP - 69
EP - 87
LA - eng
UR -
ER -


  1. A. Ambrosetti, G. Prodi, Analiѕi non linеarе, (I quadегno), Piѕa 1973. (1973) 
  2. A. Ambrosetti, G. Prodi, On thе invеrѕion of ѕomе diffеrеntiablе mappingѕ with ѕingularitiеѕ bеtwееn Banaсh ѕpaсеѕ, Annali Mat. Pura Appl. 93, 1973, 231 - 247; ѕее alѕo Thеory of nonlinеar opеratorѕ, Proсееdingѕ of a Summеr Sсhool hеld in Sеptеmbеr 1971 at Babylon, Czесhoѕlovakia, Praguе 1973, pp. 9-28. (1973) MR0383450
  3. H. Ehrmann, Übеr die Exiѕtеnz dег Löѕungеn von Randwеrtaufgabеn bеi gеwöhnliсhеn niсhtlinеarеn Diffеrеntialglеiсhungеn zwеitеr Ordnung, Math. Annalеn 134, 1957, 167-194. (1957) MR0092056
  4. S. Fučík, Nonlinеar еquationѕ with noninvеrtiblе linеar part, Czесh. Math. Jouгnal 24 (99) 1974, 467-495. (1974) MR0348568
  5. S. Fučík, M. Kučera, J. Nečas, Ranges of nonlinear asymptotically linear operators, Journ. Diff. Equations 17, 1975, 375-394. (1975) MR0372696
  6. S. Fučík, J. Nečas, J. Souček, V. Souček, Spectral analysis of nonlinear operators, Lecture Notes in Mathematics No 346, Springer Verlag 1973. (1973) MR0467421
  7. M. A. Krasnoselskij, Topological methods in the theory of nonlinear integral equations, Pergamon Press Book 1964. (1964) 
  8. E. M. Landesman, A. C. Lazer, Linear eigenvalues and a nonlinear boundary value problem, Pac. J. Math. 33, 1970, 311-328. (1970) Zbl0204.12002MR0279434
  9. E. M. Landesman, A. C. Lazer, Nonlinear perturbations of linear elliptic boundary value problems at resonance, J. Math. Mech. 19, 1970, 609-623. (1970) Zbl0193.39203MR0267269
  10. A. C. Lazer, D. E. Leach, On a nonlinear two-point boundary value problem, J. Math. Anal. Appl. 26, 1969, 20-27. (1969) Zbl0195.37701MR0237865
  11. J. Leray, J. L. Lions, Quelques resultats de Višik sur les problemes elliptiques non lineaires par les methodes de Minty-Browder, Bull. Soc. Math. France 93, 1965, 97-107. (1965) Zbl0132.10502MR0194733
  12. A. Manes, A. Micheletti, Un estensione della teoria variazionale classica degli autovalori per operatori ellittici del secondo ordine, Boll. Unione Mat. Ital. 7, 1973, 285 - 301. (1973) Zbl0275.49042MR0344663
  13. J. Nečas, On the range of nonlinear operators with linear asymptotes which are not invertible, Comment. Math. Univ. Carolinae 14, 1973, 63 - 72. (1973) MR0318995

Citations in EuDML Documents

  1. Pavel Drábek, Ranges of a -homogeneous operators and their perturbations
  2. Vendula Honzlová Exnerová, Notes on the Fučík spectrum and the mixed boundary value problem
  3. Jean Mawhin, Boundary value problems with nonlinearities having infinite jumps
  4. Juan J. Nieto, Remarks on some nonlinear Dirichlet problems with unbounded nonlinearities
  5. Svatopluk Fučík, Remarks on the solvability and nonsolvability of weakly nonlinear equations
  6. Jean Mawhin, Walo Omana, Two-point boundary value problems for nonlinear perturbations of some singular linear differential equations at resonance
  7. P.J. McKenna, Howard Shaw, The structure of the solution set of some nonlinear problems
  8. Flavio Donati, A note on the solvability of nonlinear elliptic problems with jumping nonlinearities
  9. Alessandro Fonda, Fabio Zanolin, Periodic solutions to second order differential equations of Liénard type with jumping nonlinearities
  10. Antonio Marino, Claudio Saccon, Some variational theorems of mixed type and elliptic problems with jumping nonlinearities

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.